Please use this identifier to cite or link to this item:
Type: Journal article
Title: Eulerian calculus III: The ubiquitous Cauchy formula
Author: Clarke, Robert John
Foata, Dominique
Citation: European Journal of Combinatorics. 16(4):329-350
Publisher: Academic Press
Issue Date: 1995
ISSN: 0195-6698
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.